Next Article in Journal
Fractional Derivatives and Projectile Motion
Next Article in Special Issue
Nabla Fractional Derivative and Fractional Integral on Time Scales
Previous Article in Journal
Reconstructed Interpolating Differential Operator Method with Arbitrary Order of Accuracy for the Hyperbolic Equation
Previous Article in Special Issue
On the Finite Dimensionality of Closed Subspaces in Lp(M, ) ∩ Lq(M, )

Order Article Reprints

Journal: Axioms, 2021
Volume: 10
Number: 296

Article: New Integral Inequalities via Generalized Preinvex Functions
Authors: by Muhammad Tariq, Asif Ali Shaikh, Soubhagya Kumar Sahoo, Hijaz Ahmad, Thanin Sitthiwirattham and Jiraporn Reunsumrit

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop